U.S. doctors online nowAsk doctors free
India
A 23-year-old female asked:

is it good to use progestrone capsule every month for thin endometrium layer?

1 doctor answer2 doctors weighed in
Dr. Janis Fee
Obstetrics and Gynecology 33 years experience
Brief reply: Again, i dont know all the details, but a thin endometrium is usually due to low estrogen( mostly produced by the ovaries) not the low progesterone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 36-year-old member asked:

Does cyclogest taken during pregnancy increase progesterone?

2 doctor answers4 doctors weighed in
Dr. Dennis Higginbotham
Obstetrics and Gynecology 30 years experience
Progesterone: Cyclogest is a progesterone, so it would increase Progesterone levels. Progesterone supplementation is sometimes indicated to support a pregnancy. When used in pregnancy, it is generally continued until about 11 to 15 weeks of pregnancy - by that time the placenta will have taken over Progesterone production to maintain the pregnancy.
Santee, CA
A 37-year-old female asked:

On progesterone after d&c and no period-what does this mean for future viable pregnancy potential?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Need more info: I assume if you are on Progesterone after a d+c that you had the d+c done because of heavy bleeding or some similar problem. I assume you did not have the d+c because of a miscarriage. Progesterone after a d+c because of heavy bleeding can help to prevent the lining from overgrowing and will actually help with future pregnancy.
Dr. Padmavati Garvey
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
It might take a while to get your period back after a D+C. You should have a period after you stop the progesterone. If you do not have any bleeding after you stop the progesterone, then you should see your doctor.
Apr 20, 2011
OH
A 28-year-old member asked:

My doctor put me on progesterone after my third IUI and now i'm five days late.Can it stop your per

2 doctor answers1 doctor weighed in
Dr. Andrew Silverman
Fertility Medicine 49 years experience
Progest after IUI: If you have a low Progesterone level 1 week after ovulation, vaginal Progesterone it a good idea! it will not guarantee a pregnancy, but it will correct the luteal phase (two week interval from ovulation to menses) of your cycle. Low Progesterone levels can explain infertility, and. I diagnoses this by endometrial biopsy and Progesterone level. Try the therapy for 3 cycles because it works!.
A 21-year-old member asked:

I stopped my estrogen and started my progesterone. Now, I have hot flashes.

2 doctor answers4 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Hot flashes.: You probably have a hormone imbalance. Call your doctor and discuss the balancing of your hormones. This is complex and needs frequent medical visits.
A 47-year-old member asked:

Is there any relationship between rapid heartbeat and low progesterone?

1 doctor answer1 doctor weighed in
Dr. William Hirsch
Cardiology 30 years experience
Hr and progesterone : Unknown but you may want to consult with an endocrinologist. I would consider issues such as an endocrine tumor or pituitary abnormality.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 18, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.